CaltechAUTHORS
  A Caltech Library Service

Alternating Direction Methods for Parabolic Systems in m Space Variables

Douglas, Jim, Jr. and Gunn, James E. (1962) Alternating Direction Methods for Parabolic Systems in m Space Variables. Journal of the ACM, 9 (4). pp. 450-456. ISSN 0004-5411. doi:10.1145/321138.321142. https://resolver.caltech.edu/CaltechAUTHORS:20161107-165943878

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20161107-165943878

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1145/321138.321142DOIArticle
http://dl.acm.org/citation.cfm?doid=321138.321142PublisherArticle
Additional Information:© 1962 ACM. Received March, 1962; revised June, 1962.
Issue or Number:4
DOI:10.1145/321138.321142
Record Number:CaltechAUTHORS:20161107-165943878
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20161107-165943878
Official Citation:Jim Douglas, Jr. and James E. Gunn. 1962. Alternating Direction Methods for Parabolic Systems in m Space Variables. J. ACM 9, 4 (October 1962), 450-456. DOI=http://dx.doi.org/10.1145/321138.321142
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:71791
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:08 Nov 2016 17:30
Last Modified:11 Nov 2021 04:51

Repository Staff Only: item control page